# SDR 95ZZZX4526

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61423
- Make and model: Cessna A185F
- Aircraft serial: 18504180
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Roto Coil
- Part number: 652112
- Condition: Making Metal
- Location: Cylinders 3-5
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN REPLACING ROCKER COVER GASKETS BECAUSE OF OIL LEAKS, FOUND STEEL SLIVERS IN BOTTOM OF COVERS ON NR 3 AND NR 5 CYLINDERS.  SENT SLIVERS TO CONTINENTAL TO BE ANALYZED.  WAS INSTRUCTED BY CONTINENTAL TO REPLACE ALL ROTO COILS IN BOTH CYLINDERS.  NO METAL FOUND IN OIL FILTER.
